# SDR USAA010747

- Difficulty date: June 19, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727de
- Part time: 41,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2.75 INCH, STRINGER 23 BS 727DE.  REPAIRED PER SRM 53-30-00 WITH DOUBLER MEASURING 16 BY 10.5 PER WRM 53-30-00 PAGE 201, FIG 201.  (M)
